Generalized Closed Sets with Respect to an Ideal

Authors

  • S. Jafari
  • N. Rajesh Department of Mathematics Rajah Serfoji Govt. College Tanjore 613 005 TamilNadu India

Keywords:

Topological spaces, generalized closed set, ideal

Abstract

An ideal on a set X is a non empty collection of subsets of X with heredity property which is also closed under finite unions. The concept of generalized closed sets was introduced by Levine. In this paper, we introduce and investigate the concept of generalized closed sets with respect to an ideal.

Downloads

How to Cite

Jafari, S., & Rajesh, N. (2011). Generalized Closed Sets with Respect to an Ideal. European Journal of Pure and Applied Mathematics, 4(2), 147–152. Retrieved from https://ejpam.com/index.php/ejpam/article/view/574

Most read articles by the same author(s)